# SDR SIMA20121031005

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 24,788 hours, 17,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK,  FOUND UPPER SURFACE OF FLOORBEAM FS 280 CORRODED BETWEEN LBL 18 AND RBL 27, AND BOTTOM SIDE IS CORRODED JUST INBOARD OF RBL 18.  INSTALLED FLOORBEAM IAW SRM 51-42-06, 51-42-13.  AIRCRAFT RETURNED TO SERVICE.
